# SDR JJBA201906198014

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 39,868 hours, 25,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

STRONG ELECTRICAL/SMOKE SMELL IN FLIGHT STATION. PERFORMED TROUBLESHOOTING, FOUND SAT. INSPECTED FWD AVIONICS COMP, FOUND SAT. RAN BOTH AIR CON PACKS FOR 30 MINUTES. NO DEFECTS AND ELECTRICAL SMOKE/SMELL FOUND IN COCKPIT AND CABIN.
